Translator Disclaimer
April 2005 Large-noise asymptotics for one-dimensional diffusions
Szymon Peszat, Francesco Russo
Author Affiliations +
Bernoulli 11(2): 247-262 (April 2005). DOI: 10.3150/bj/1116340293

Abstract

We establish a law of large numbers and a central limit theorem for a class of additive functionals related to the solution of a one-dimensional stochastic differential equation perturbed by a large noise.

Citation

Download Citation

Szymon Peszat. Francesco Russo. "Large-noise asymptotics for one-dimensional diffusions." Bernoulli 11 (2) 247 - 262, April 2005. https://doi.org/10.3150/bj/1116340293

Information

Published: April 2005
First available in Project Euclid: 17 May 2005

zbMATH: 1072.60014
MathSciNet: MR2132725
Digital Object Identifier: 10.3150/bj/1116340293

Rights: Copyright © 2005 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.11 • No. 2 • April 2005
Back to Top